# SDR A6WA200540020

- Difficulty date: January 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,484 hours, 11,533 cycles
- Engine: Ge CF343B1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED RED NOSE DOOR GEAR MESSAGE AND RED GEAR DISAGREE MESSAGE.  REMOVED AND REPLACED NOSE LANDING GEAR STRUT SEALS.  RESERVICED NLG STRUT, OPS CHECK GOOD. (K)
